MathSciNet Relay Station
MathSciNet bibliographic data
MR461536 57E05
Ferry, Steve The homeomorphism group of a compact Hilbert cube manifold is an ${\rm ANR}$. Ann. of Math. (2) 106 (1977), no. 1, 101–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement